The Michigan Mathematical Journal

Riesz potentials, $k,\,p$-capacity, and $p$-modules.

Hans Wallin

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 18, Issue 3 (1971), 257-263.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029000688

Digital Object Identifier
doi:10.1307/mmj/1029000688

Mathematical Reviews number (MathSciNet)
MR0289802

Zentralblatt MATH identifier
0201.43402

Subjects
Primary: 31.22

Citation

Wallin, Hans. Riesz potentials, $k,\,p$-capacity, and $p$-modules. Michigan Math. J. 18 (1971), no. 3, 257--263. doi:10.1307/mmj/1029000688. https://projecteuclid.org/euclid.mmj/1029000688


Export citation